Re: Mirena IUD Side Effects by jkhud ..... Mirena IUD Injuries & Removal Forum
Date: 2/3/2004 11:23:39 AM ( 9 year ago)
1 of 1 (100%) readers agree with this message. Hide votes What is this?
How do you feel about this message? Like Dislike Hide this question
WOW! I am so glad I found this info! I've had Mirena for about 2 years and I'm going to have it removed this month. Insertion was not a problem, I felt a little bit of cramping and it was over, it was so easy. Problems I've experienced are breast tenderness - I've increased 2 cup sizes (I'm not happy about it), acne, WEIGHT GAIN, no sex drive, tired all the time. I don't have a clue what I'm going to use for birth control now, I'm done putting the chemicals into my body. When I went for my first check-up after insertion and asked about the breast tenderness and my doc laughed it off. I think this IUD has many side effects that the company won't admit to. Look at this board - so many people have complained of weight gain, lack of sex drive, and acne. I don't think it's a coincidence. My IUD is outta here!
<< Return to the standard message view
Page generated on: 12/5/2013 6:35:17 AM in Dallas, Texas